MathSciNet Relay Station
MathSciNet bibliographic data
MR1428988 (99d:42026) 42B20 (45P05 49L20)
Nazarov, F. L.; Treĭlʹ, S. R. The hunt for a Bellman function: applications to estimates for singular integral operators and to other classical problems of harmonic analysis. (Russian) Algebra i Analiz 8 (1996), no. 5, 32--162; translation in St. Petersburg Math. J. 8 (1997), no. 5, 721–824
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement